# SDR 2006FA0000467

- Difficulty date: April 10, 2006
- Submitted: May 10, 2006
- Operation: General aviation
- Aircraft: N984MW
- Make and model: Cessna 340A
- Aircraft serial: 340A0070
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 631397
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 400 HR TSO FOUND CYLINDER NR 4 CRACKED AT THE HEAD 5 FINS BACK TOWARD THE BARREL FROM THE TOP SPARK PLUG.  CRACK GOES FROM THE EXHAUST VALVE SEAT TO THE TOP SPARK PLUG HOLE ON THE INSIDE OF THE CYLINDER.  AD 04-08-10 DID NOT APPLY BY CLY.  SN 13516-4 AND CODE A STAMPED ON THE BOSS FLANGE.  (K)
